Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
On quasilinear Maxwell equations in two dimensions

Robert Schippa and Roland Schnaubelt

Vol. 4 (2022), No. 2, 313–365
DOI: 10.2140/paa.2022.4.313
Abstract

New sharp Strichartz estimates for the Maxwell system in two dimensions with rough permittivity and nontrivial charges are proved. We use the FBI transform to carry out the analysis in phase space. For this purpose, the Maxwell equations are conjugated to a system of half-wave equations with rough coefficients. For this system, Strichartz estimates are proved using methods similar to those in previous works by Tataru on scalar wave equations with rough coefficients. We use the estimates to improve the local well-posedness theory for quasilinear Maxwell equations in two dimensions.

PDF Access Denied

We have not been able to recognize your IP address 44.211.117.197 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Maxwell equations, Strichartz estimates, quasilinear wave equations, rough coefficients, half wave equation, Kerr nonlinearity, FBI transform, phase space analysis
Mathematical Subject Classification
Primary: 35B65, 35L45
Secondary: 35Q61
Milestones
Received: 17 May 2021
Accepted: 26 January 2022
Published: 16 October 2022
Authors
Robert Schippa
Department of Mathematics
Karlsruhe Institute of Technology
Karlsruhe
Germany
Roland Schnaubelt
Department of Mathematics
Karlsruhe Institute of Technology
Karlsruhe
Germany